# SDR P5CA2019080200160

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,523 hours, 21,336 cycles
- System (JASC): 2610 · Detection System
- Part: Gpu
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN AT CVG, A BAD DHL GPU CAUSED "APU FIRE LP 2" STATUS MSG.( PERFORMED FIRE TEST OF APU IAW AMM 26-15-00. STATUS MESSAGE CLEARED, NO DEFECTS NOTED AT THIS TIME.  )
